MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. LAMINAR; UNIT, PHACOFRAGMENTATION

JOHNSON & JOHNSON SURGICAL VISION, INC. LAMINAR; UNIT, PHACOFRAGMENTATION
Model Number OPOR3021R
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown/ not provided.Patient information cannot be provided due to personal data privacy legislation/policy.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that some metal bits was flaking off from the phaco tip during phaco surgery.No further information available.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes date returned to manufacturer: 30 april 2024 section h3: device evaluated by manufacturer: yes device evaluation: 2 opor3021r phaco tips received in a bag without original packaging but paperwork included in package indicate products as opor3021r lot # 5185576.Visual inspection of the returned product revealed discoloration on the phaco tips.There is no evidence metal flaking off or loose particles.The reported event is not confirmed.Manufacturing record review: based on the manufacturing records review, and historical complaint review, there is no indication of a product malfunction or product quality deficiency.The manufacturing records review for this production order (po) shows that the units were released within specification.No nc/er was found as part of this manufacturing records review.For complaint history review, a search of complaints related to this production order (po) was performed in the system.The search revealed that no other complaints were received for this po.No nonconformity report, documentation or labeling changes, and escalations are required.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.

Brand Name
LAMINAR
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19305853
Report Number3012236936-2024-000131
Device Sequence Number6590725
Product Code HQC
UDI-Device Identifier05050474573291
UDI-Public(01)05050474573291(17)240910(10)5185576
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K121721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2024
Device Model NumberOPOR3021R
Device Catalogue NumberOPOR3021R
Device Lot Number5185576
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown